# SDR IPXA2014061683294

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J, R, E
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE VIBRATION ALERT ILLUMINATED, ENGINE UNRESPONSIVE EVM TURB 5.0 ON DESCENT INTERMITTENT.  SHUTDOWN AT 10K DUE TO ABNORMAL INDICATIONS.  R & R ENGINE PER TC 9103.
